MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. LIBERTY DRAIN LINE, LUER TAPER CONN. 30; SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE

ERIKA DE REYNOSA, S.A. DE C.V. LIBERTY DRAIN LINE, LUER TAPER CONN. 30; SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE
Model Number 026-20036A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Fall (1848)
Date of Event 11/07/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clinical investigation: it was confirmed the patient¿s fall over their drain line, fluid removal from their knees and the associated ed visit were not due to a deficiency or malfunction of any fresenius product(s) or device(s).The patient continues ccpd therapy on a newly received liberty select cycler with plans to transition to in-center hd in the near future.Based on the available information, there is no indication of a serious injury, patient death, or other adverse event related to a fresenius product or other issue.The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity. .
 
Event or Problem Description
The peritoneal dialysis (pd) patient reported that they fell down after tripping over the drain line from the previous night¿s treatment.The patient required assistance with getting up and presented to the emergency room (er) to have fluid drained from their knees.The patient confirmed that they were not connected to the cycler when the event occurred.The patient¿s pd registered nurse stated during followup that the patient¿s fall was due to a history of lower extremity weakness that is related to cardiovascular disease and unrelated to pd therapy.It was stated any fluid that had to be removed was due to fluid retention from poorly controlled congestive heart failure.Additionally, it was reported the patient has advancing end-stage renal disease with membrane failure.The patient plans to transition to hemodialysis (hd) for renal replacement therapy as pd is no longer sufficient.It was confirmed the patient¿s fall over their drain line, fluid removal from their knees and the associated ed visit were not due to a deficiency or malfunction of any fresenius product(s) or device(s).The patient continues ccpd therapy on a newly received liberty select cycler with plans to transition to in-center hd in the near future.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Plant investigation: the sample was not returned to the manufacturer and the lot number was not provided.A manufacturing review was performed on the products shipped to the patient for the three (3) month time frame which immediately preceded the event occurrence date.This review included the lot numbers for all fresenius drain line sets shipped to this account within the selected time frame.The entire set of lots have been sold and distributed.There were no non-conformances or abnormalities identified during the manufacturing process which could be associated with the reported event.An investigation of the device history records (dhr) was conducted and confirmed that the results of the in-progress and final quality control (qc) testing met all requirements.The product lots involved met all specifications for release.A review of the dhr did not reveal a probable cause for the customer complaint.A review of the user guide was performed.At this time, the reported incident could be attributed to end user error in accordance with the complaint description.As the complaint sample was not available a physical evaluation could not be performed, therefore the alleged event could not be confirmed.

Brand Name
LIBERTY DRAIN LINE, LUER TAPER CONN. 30
Common Device Name
SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
1100 e, military hwy, suite c
pharr TX 78577
Manufacturer Contact
jason busch
920 winter st
waltham, MA 02451
9043166958
MDR Report Key12878193
Report Number8030665-2021-01779
Device Sequence Number14561673
Product Code KDJ
UDI-Device Identifier00840861101115
UDI-Public00840861101115
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K915628
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number026-20036A
Device Catalogue Number026-20036A
Was Device Available for Evaluation? No
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2021
Supplement Date Received by Manufacturer12/02/2021
Initial Report FDA Received Date11/26/2021
Supplement Report FDA Received Date12/15/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexMale
Patient Weight133 KG